# SDR REXA2012051400723

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 25,239 hours, 22,362 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER LIFE VEST BAG TORN.  REMOVED AND REPLACED VEST IAW AMM 25-61-03.
